# SDR SCNA20201116259

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R1 DOOR SCUFF PLATE ATTACH ANGLE BS 312-344 RBL 57 WL 208.  INNER CHORD (MOP SILL) RECEIVED AS ASSEMBLY (P/N 6540004-106) AND P/O NUMBER 805015 WHICH INCLUDES SCOFT PLATE ATTACH ANGLE BS 312-344 RBL 57 WL 208.   INSTALLATION OF ASSEMBLY ACCOMPLISH ON CUSTOMER CARD NR 00415, NO FURTHER ACTION REQUIRED.
